# SDR EISA97286

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Temp Bulb
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D, E

## Discrepancy

NR 2 OIL TEMP ABOVE RED LINE ON TAKEOFF ENGINE SHUTDOWN.  REPAIRED BROKEN WIRE AT TEMP BULB ON NR 2 ENGINE, OPS CHECK NORMAL.  (M)
